# SDR HNAA2019032100076

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 44,463 hours, 40,944 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

614     21-01  2099092  20MAR19  PHL  ASSGN DURING CRUISE CREW SMELLED ODOR IN COCKPIT, SELECTED W/S HEAT OFF, ODOR DISAPPEARED. UPON TURNING W/S HEAT BACK ON, NOTICED HIGHER THAN NORMAL ELECTRICAL DRAW ON W/S HEAT 2. MAINTENANCE R&R GLARESHIELD AND NUMBER 2 W/S TERMINAL COVER FOR INSPECTION PURPOSES MEL  20MAR19  16:45  PHL  C07913  30-15 WINDSHIELD HEATING SYS.
